Публикация №9262

Название публикацииON THE CONVERGENCE OF THE CHI SQUARE AND NONCENTRAL CHI SQUARE DISTRIBUTIONS TO THE NORMAL DISTRIBUTION
Название на другом языке
Тип публикацииСтатья
ИзданиеIEEE COMMUNICATIONS LETTERS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2013
Том17
Номер12
ГлаваНе задан
Страницы2233-2236
АннотацияНе задан
АвторыHorgan Donagh
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS